# SDR FDEA201405191070

- Difficulty date: May 19, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 60,851 hours, 13,995 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7545U2
- Condition: Cracked
- Location: Bs 1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1315,  LONGERON 28R FOUND CRACKED.   REMOVED AND REPLACED LONGERON IAW SRM 51-33-01 REVISION 55.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 121.
